# SDR REXA2025051300582

- Difficulty date: March 22, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR24R IS CORRODED BETWEEN FS280 AND FS319.    REMOVED AND REPLACED  STRINGER 24R P/N SH670-31212-2 BETWEEN FS280 AND FS333 IAW CRJ700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
